Approximation of Asymmetric Multivariate Return Distributions
Asia-Pacific Financial Markets, 2012, vol. 19, issue 3, 293-318
We develop a new method to approximate the asymmetric multivariate probability density function (pdf) of financial asset returns by using series expansions; a rate of convergence for the mean absolute error of this approximation is also provided. We then propose the method of maximum likelihood and the generalized method of moments to estimate the parameters of the approximated pdf. A Monte-Carlo experiment corroborates the feasibility of our approach. Copyright Springer Science+Business Media, LLC. 2012
Keywords: Edge worth expansion; Series approximation; Asymmetric dependence; Tail risk; Mixture of the Gamma distributions; Laguerre polynomials; C60; C13; G11 (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:kap:apfinm:v:19:y:2012:i:3:p:293-318
Ordering information: This journal article can be ordered from
Access Statistics for this article
Asia-Pacific Financial Markets is currently edited by Jiro Akahori
More articles in Asia-Pacific Financial Markets from Springer, Japanese Association of Financial Economics and Engineering
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().